Record number :
1553469
Title of article :
Extensions of some results of P. Humbert on Bezoutʹs identity for classical orthogonal polynomials
Author/Authors :
Area، نويسنده , , I. and Godoy، نويسنده , , E. and Ronveaux، نويسنده , , A. and Zarzo، نويسنده , , A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
17
From page :
212
To page :
228
Abstract :
In this paper, the Bezoutʹs identity is analyzed in the context of classical orthogonal polynomials solution of a second order differential equation of hypergeometric type. Differential equations, relation with the starting family as well as recurrence relations and explicit representations are given for the Bezoutʹs pair. Extensions to classical orthogonal polynomials of a discrete variable and their q-analogues are also presented. Applications of these results for the representation of the second kind functions are given.
Keywords :
Bezout identity , Second kind functions , orthogonal polynomials
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2006
Link To Document :
بازگشت